# SDR DHL96742005

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED DURING CRUISE FLT.  INSPECTED CARGO AREA FOR SMOKE AND INSPECTED NR 1, 2 AND 3 SMOKE DETECTORS AND AMP.  OPS CHECKED 3 TIMES, TEST OK.  RAN PROVISION CHECK AND AIR CONDITION CK PER JRH, NO FAULT FOUND.
